(no subject)

I only vaguely remember writing yesterday's entry. As in, I remember a key few phrases I was THINKING about, but had no idea that I'd actually penned. I'd chalk it up to Valium, but there was no Valium to be had yesterday. Ghost writing LJ entries, now two-for-two, is a little disturbing.

Especially the part where you, Rayhawk, had asked if I'd ever wondered who I'd be without writing. My immediate response was "No! No, I've NEVER wondered that. Not even once. Nada. Zilch. Zip. Never." Which, as the last entry written, means it is an idea worth deep consideration.

Maybe that book that everyone says I should write could finally come about, if I'm not exerting all of my writing into just trying to keep my head above water.

And Gonzo, I've decided you're right about the medication. Hearing about how it saved you from the chaos, I realize that I'm in exact same boat. Cutting that anchor would only wind up with my ship being capsized. This distance, like you said, is probably going to be what winds up saving my life.

And Ben, you're iteration of what Gonzo said also drives the point home. So on Wellbutrin I will stay - and I won't fuck with the dosage. You guys are right. Let's see where I can go in a place of stillness instead of utter, constant mental chaos.

Matrix, you're also right in how broken is different than being in a place where you actually learn how to deal with what Life has handed you. Broken means you're unable to pick up the pieces. Broken means ignoring the pieces scattered in the depths of your soul. Thinking otherwise gives a person a chance to sew it all back together again.

And that's what I want. To be back together again. I've spent a year flailing about on the floor of my soul, bleeding and howling. I want to sing. I want to raise above the dust and sharp edges. If I can keep my brain away from the word "broken" and closer to the word "together again", then it will work.

Slowly, I'm sure. Maddeningly slower than I want it to be. But better late than never. Better than the last year. Better than the last forever, it seems.

This can be done.

This entry was originally posted at http://quirkytizzy.dreamwidth.org/1085021.html
You'll probably normalise on it after a few months, and the negative side effects will fade off a bit.

And it's not like you'll not be able to write at all on it. You just maybe won't feel quite so much wild energy as you do so. But that doesn't necessarily have to be a bad thing. You can use that as a good thing.
Might be that it's a side-effect of the medication, maybe also something else. Time will tell.
Only make sure that you don't do really bizarre entries and don't remember it the next day.
Entries like the last two may be spooky to oneself, but they don't get any serious chains going of other peoples' acting, if you know what I mean. They don't cause you damage or bring you into trouble, right?
As long as that stays so, it may be takeable from a factually-orientated point of view.